DOI QR코드

DOI QR Code

MATRIX TYPES WITH DETERMINANTS IN LINEAR FACTORED FORMS

An, Ji Hye;Lee, A Reum;Lee, Seul Bi;Lim, Su San;Song, Seok-Zun

  • Received : 2014.02.07
  • Accepted : 2014.02.20
  • Published : 2014.06.25

Abstract

We study matrix forms whose determinants are easily computable. We give various forms of square matrices whose determinants are products of linear factors related with their entries.

Keywords

determinant;matrix

References

  1. S. Z. Song, Minimum permanents on a face of the polytope of doubly stochastic matrices, Linear Algebra Appl. 259 (1997), 169-182. https://doi.org/10.1016/S0024-3795(96)00248-0
  2. J. Ferrer, D. Mingueza and M. E. Montoro, Determinant of a matrix that commutes with a Jordan matrix, Linear Algebra Appl. 439 (2013), 3945-3954. https://doi.org/10.1016/j.laa.2013.10.023
  3. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, ISBN 0-521-38632-2, 1985.
  4. K. Pula, S. Z. Song and I. M. Wanless, Minimum permanents on two faces of the polytope of doubly stochastic matrices, Linear Algebra Appl. 434 (2011), 232-238. https://doi.org/10.1016/j.laa.2010.08.015